# SDR XNA00023

- Difficulty date: January 3, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- Aircraft time: 29,827 hours, 15,246 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke
- Condition: Detected
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO DAY A & B LIGHTS ON MID1, MID2 & AFT CARGO ILLUMINATE ACCOMPONIED WITH SMOKE AND ODER.
